# SDR CA990119010

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Chris A-1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Damaged
- Location: Elt
- Component: Ameriking, AK450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT RE-CERTIFICATION WHEN ELT OPENED THERE WERE TRACES OF ABRASION ON THE BATTERY JACKETS WHERE BATTERIES CONTACT EACH OTHER.  SOME OF THE 'D' CELLS WERE DAMAGED TO THE POINT THAT THE NEGATIVE OR 'CAN' WAS EXPOSED AND COULD HAVE TOUCHED THE ADJACENT CELL CAUSING A SHORT.  THE SUBMITTER INDICATES THE INSIDE DIMENSION OF THE BATTERY BOX ALLOWS THE BATTERIES TO RATTLE AROUND.
